Communications in Mathematical Physics

Topological quantum field theory

Edward Witten

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 117, Number 3 (1988), 353-386.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104161738

Mathematical Reviews number (MathSciNet)
MR0953828

Zentralblatt MATH identifier
0656.53078

Subjects
Primary: 57R55: Differentiable structures
Secondary: 58A10: Differential forms 58F30 58G30 81E99

Citation

Witten, Edward. Topological quantum field theory. Communications in Mathematical Physics 117 (1988), no. 3, 353--386. http://projecteuclid.org/euclid.cmp/1104161738.


Export citation